# SDR 08FDEA04169

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0503506
- Condition: Scratched
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE AFT MOUNTING LOWER INBOARD MOUNTING BORE HOLE INNER FACE FOUND WITH SCRATCH MARKS.  SCRATCH MARKS AT RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE AFT MOUNTING LOWER INBOARD MOUNTING BORE HOLE REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-44-08. BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
